Please use this identifier to cite or link to this item:
Title: Factorization of permutations
Authors: Huang, Z
Li, CK
Li, SH
Sze, NS 
Keywords: Bubble sort
Cayley graph
Symmetric group
Issue Date: 2015
Publisher: International Linear Algebra Society
Source: Electronic journal of linear algebra, 2015, v. 30, 20, p. 286-303 How to cite?
Journal: Electronic Journal of Linear Algebra 
Abstract: The problem of factoring a permutation as a product of special types of transpositions, namely, those transpositions involving two positions with bounded distances, is considered. In particular, the minimum number, δ, such that every permutation can be factored into no more than δ special transpositions is investigated. This study is related to sorting algorithms, Cayley graphs, and genomics.
ISSN: 1081-3810
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Citations as of Oct 15, 2018

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.